MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX45018UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Occlusion (1984); Thrombus (2101); Stenosis (2263)
Date of Event 12/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure one resolute onyx des was implanted in the rca.On the same day the patient suffered right coronary artery intramural hematoma.A revascularization of the target vessel was carried out to treat in stent restenosis <(>&<)> acute thrombosis.Three resolute onyx stents were implanted in the rca.The patient recovered.The investigator has assessed that the event is unlikely to be related to the device and not related to antiplatelet/ anticoagulant medication.
 
Additional Manufacturer Narrative
It was reported that two resolute onyx devices were implanted in the rca during index procedure.The right coronary artery intramural hematoma event was then treated with two resolute onyx devices implanted in the target vessel.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
It was reported that intramural hematoma occlusion of the rca proximal and distal to the index stent was observed.Cec assessed mi as no event and the revascularisation as tlr pci clinically driven.The patient recovered.Age of patient also updated.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: the date mfr rec of regulatory rep #:9612164-2018-00643 should be 2020-06-16.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the sponsor assessed the event as unlikely related to the device and not related to the anti-platelet medication.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7397339
Report Number9612164-2018-00643
Device Sequence Number69612
Product Code NIQ
UDI-Device Identifier00643169557253
UDI-Public00643169557253
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2019
Device Model NumberRONYX45018UX
Device Catalogue NumberRONYX45018UX
Device Lot Number0008493387
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2018
Supplement Date Received by Manufacturer05/04/2018
10/18/2018
11/17/2018
06/16/2020
06/16/2020
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date05/16/2018
11/16/2018
12/12/2018
07/01/2020
07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient Weight83